# SDR DALA2019120957174

- Difficulty date: December 5, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 560-646
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1387539) CORROSION ON RH SIDE PANEL UPPER AND LOWER SURFACE FROM STA 560 TO 646 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: CORROSION LEVEL 2. REPLACED PER DWG: 143N5366 REV: V AND B757-200 SRM 51-40-02 PAR 4 AND 7.
